Sertaconazole

Sertaconazole belongs to the imidazole class of antifungal medications. It treats fungal infection caused by tinea pedis like athlete's foot, by slowing the growth of the fungi.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I getting bumps on my penis on and off?

Query: Hi doctor, I have had these bumps on my penis for a while. I have been looked at by a dermatologist and he said that it was nothing. As it keeps getting red, I thought it was some yeast infection and applied cream on it. It was a three year old cream and I believe that has what made it worse. I ha...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern.  Read Full »

How to get rid of jock itch?How to get rid of jock itch?

Query: Hi doctor, I am having an abscess on my balls. It is reddish and painful, but not much. I have jock itch right now. I saw terrific images on the internet, but it is not like that. Please help.  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up two to three clear photos of the affected area for proper evaluation and guidance. Revert back with the photos to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

How to treat eczema-like lesions on the face?

Query: Hello doctor, I just noticed that in my face near to mouth, I have something like eczema, but colorless. I checked on the net and it is like ringworm. I am very much worried. What should I do? I am currently on beta blockers. Last week when I had a blood test, my doctor advised me to take Iron suppl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up some clear pictures of the affected area for proper evaluation and guidance. Thank you. Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

Why do I repeatedly get fungal infections?

Query: Hello doctor, I am getting itching in the area where I wear my undergarments. I tried many medicines for fungal infection, but it does not go away. It has been there for more than a year. It keeps recurring. Currently, I am applying Miconazole cream and Clotrimazole powder. Please help.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your given description, it looks like resistant tinea cruris infections or may be erythrasma (skin condition affecting the folds in the body), You have not mentioned the duration of individual drugs you have taken. Itraconazole is a good drug for this, but yo...  Read Full »

There is a red rash on my inner thigh. What is it?

Query: Hi doctor, I have a reddish rash on my inner thigh since 2 months. I have attached a picture for your reference. It is annoying me a lot. Please help.  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed the attached photographs (attachments removed to protect patient identity). According to me you are affected by ringworm infection. I would recommend you to take tablet Terbinafine 250 mg once daily and apply Sertaconazole cream on the affected area t...  Read Full »

What causes itchy cracks on the scrotum?

Query: Hello doctor, I have a skin problem on my scrotum. I am having this issue since six months. It itches every time and there are cracks on my scrotum. I am using Betnovate. When I use the ointment, it goes away and when I stop it, it recurs. Previously, I had a skin disease, which I think as keratos...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and do understand your concern.  Read Full »

What is Fourderm cream used for?

Query: Hi doctor, I am working at a steel industry. So, due to excess heat in the workplace I always have a lot of sweat in private areas. I consult a doctor for the infection. He prescribed me Betadine powder to use and Fourderm cream. Is it helpful?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. My opinion is not to use Fourderm cream (combination of Chlorhexidine gluconate, Clobetasol, Miconazole and Neomycin). It has strong steroids and has a lot of side effects. I suggest Onabet cream (Sertaconazole) or Candid cream - Clotrimazole instead. I also sugg...  Read Full »

Kindly suggest treatment for inner thigh discoloration.

Query: Hello doctor, I am a 49 year old fairly healthy male. My height is 6 feet and weight is 260. I am overweight and also have low testosterone. I have had a noticeable shrinkage in my testicles in recent years. I have embarrassing erectile issues, including premature ejaculation and often I am unable t...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. At the onset I would like to tell you that though I understand your concern and situation, but there is nothing to be ashamed or apprehensive of yourself. It is a medical problem and can only be tackled by proper medical treatment and advice, and not by hiding your ...  Read Full »

My problem is genital redness which persists even after medications. What could it be?

Query: Hello doctor, I am 25 years old male. My problem is redness of the genitals. It has been two months now. It first started from my penis head with four or five red bumps like spots. Then I consulted a dermatologist. He gave me Candid-B cream to apply and some anti-fungal tablets. But I mistakenly use...  Read Full »


Dr. Shreyansh Talesra

Dermatologist

Answer: Hello, Welcome to icliniq.com. According to the history given by you, it could be irritant contact dermatitis followed by application of dettol. Since you have used most of the creams and few of it containing steroids, your skin has got thinned, and that is why you could see red colored vessels. I...  Read Full »

What Is The Reason For Severe Itch In Genitals And The Surrounding Area?

Query: Hi doctor, I am 29 years old. I am suffering from itching genitalia for over 5-6 years and the severity would range from low to medium. It is mostly due to sweating in that area. I used to apply itch guard for a few days and it used to get fine. Now, over four to five months I have severe itching o...  Read Full »


Dr. Sidharth Sonthalia

Cosmetologist, Dermatologist, Hair Transplant Surgeon, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Your problem seems to have lingered on to become a chronic hyperkeratotic scrotal eczema. This is a result of your hyperallergic tendency, constant scratching, sweat induced maceration and intermittent but incomplete treatments with suboptimal medicines. As of now a...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.